Jump to content
Acne.org

RiceBall

Veteran Member
  • Total Reviews

    0
  • Content Count

    208
  • Joined

  • Last visited

Community Reputation

0 Neutral

7 Followers

About RiceBall

  • Rank
    Member
  • Birthday 07/23/1986

Profile Information

  • Gender
    Male
  • Location
    Canada

Recent Profile Visitors

4,706 profile views
  1. Hi Guys. I never thought I would post anything on here after taking Accutane. Unfortunately, my acnes came back a month ago when I was in Beijing. It wasn't as bad as before, but I got a few nodular and cystic acnes. I got some Chinese herbal medicine to detox my body system. I went to see another dermatologist today, and she prescribed me Clarithromycin and Viaminate (similar to Accutane but with mild side effects). I guess I would go back on long and painful treatment again. So my question is, have any of you taken Clarithromycin before? I took 2 months of antibiotic last year when my acnes were really bad, but it didn't really improve my condition that much so I switched to Accutane. My dermatologist said to me that people usually need to take antibiotic for a long time even after acnes calm down. Any responses are welcome. I just want to get rid off my ugly acnes before heading back to school in Sep. Thanks.
  2. XD How can you see the road??? you eyes are hidden behind your hair!

  3. ya i meant for that to happen lol, i might not cut it for a while or at least not my bangs

  4. your hair is really long now!

  5. RiceBall

    Accutane VS. Acne

    my acne fighting journey
  6. You should see some improvements after 2 months But it is different for everyone . Best of luck to your wedding. You will look pretty for sure.
  7. RiceBall

    A-Pill Adventure (DONE!)

    It has been 2 months since I finished Accutane. Chapped lips went away really quickly, my skin does not feel itchy anymore. A few weeks ago, the oil came back :S ... My dermatologist said I should not anything right now....so I guess I will just let the oil shine LOL I got one or two small bumps on my skin...it kind of worries me..but I cannot do anything until Jan. Good luck with your course! You have the hope
  8. I was looking for Neoteric AHA 12% Glycolic acid, but I found NeoStrada Glycolic acid products insteat. The percentage is lower than Neoteric (Ive only see 4% 8% or maybe 10%). Has anybody used NeroStrata before? Please tell me how do you think about this product. And also, is DermaGlow whitening cream good for getting rid of the acne marks? Thank you
  9. Thank you I asked the people from Shoppers, and they didnt know :S I will check out wal-mart next time!
  10. I have searched some online stores (Amazon, Drugstore) The shipping is only within USA. Has anybody found this product in Canada? (Toronto area)? After I read many postings about how amazing this product is to get rid of red marks and oils, I really want to give it a try, because my face is full of dents and red marks after accutane... Thank you
  11. RiceBall

    A-Pill Adventure (DONE!)

    End of Month 5 Hey Guys! Sorry that I haven't posted for a long time, final exam weeks were crazy I'm done with the pills now ...woohoo.!!! The past 5 months of treatment was better than I thought, because I didn't have serious side effects. Dryness and itchyness were probably the worst. But my friends mentioned that I've become moody now. They told me that I blow up on small things I'm not sure why this happened, maybe because of accutane, or maybe because of the pressure, or maybe both. I just hope that I don't have to go through this again. It was not easy. Right now, I started worrying about if the acnes are going to come back after I stop using accutane. I won't know what will happen, so let's wish for the best. The treatment was long, but it went faster than I thought. I'm really glad I'm still alive (LOL its not suisidal! ) I probably need to make my last derm appointment Oh...LOL my friend was asking me if I want to do a facial. Is it ok to do it? In the end, I want to say best luck to all of you who are still on accutane. It may work for you, but you have to go through a bit of suffer. Be strong, ok? Thanks to the forum, it helped me a long during the painful period of time... RIght now, I need to start seeking help on getting rid of the marks and scars. I'm scared now.
  12. RiceBall

    Accutane and eye bags

    same thing happened to me. My friend just told me that I looked horrible because of the dark eye circles. I have no idea they have become this prominent. Just hope they will go away once I get off Accutane...
  13. thank you Jordan My dermatologist was not so willing to give me another 4 weeks, 'cuz he said he normally didn't do this. How to calculate the maximum dosage we are allow to take? I cannot find the tread.
  14. It has been 14 weeks for me to be on Accutane. I was really happy to ge off from it in 2 weeks until my derm. told me to get the prescription for another 4 weeks I still have 1 or 2 clogged pores, 1 or 2 active ones(getting flatter). My derm said its better for me to stay on it for another 4 weeks of 80mg/day, but no more than that. I'm worry about if this is going to be ok? It seems like I will be taking more than the normal dosage? Can anybody give me some advice? or share any experiences? I haven't picked up the prescription yet, I will wait till I finish the rest of the accutane I have.
  15. RiceBall

    A-Pill Adventure (DONE!)

    Day 100?(99 or 101 lol) OMG! It has been 100 days!!!! I went to see my derm yesterday...sadly, he put me on for another month. I was going to get off from Tane in 2 weeks, but now I will have to wait till the mid Aug.... Gahhh...damn clogged pores. I still get 2 or 3 active ones. curses!!! I was happy to be able to finish my course before my crazy finals, but now it seems like I will have to sufer from both exams and accutane now. Ive been realy sleepy recently. But not sure if its because of tane or lack of sleep :S Either way, its not fun. Im really upset about not getting the job in the States !!! Gahh !I was so close to get get it!!! I miss living in the states, and I realy wish to go back even for only four months. My luck just sucks!!!! 2 midterms next week .... dying
×